# SDR ASOA201101614

- Difficulty date: August 27, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 21,522 hours, 14,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING BATTERY PACK INOPERATIVE.   R & R NR 2 CEILING EMERGENCY LIGHTING BATTERY PACK IAW AMM 33-51-17 AND IPC 33-51-17, ITEM 6.
